A shape-topological control of variational inequalities

Leugering G, Kovtunenko V (2016)

Publication Status: Published

Publication Type: Journal article, Original article

Publication year: 2016


Publisher: Eurasian Mathematical Journal

Book Volume: 7

Pages Range: 41-52

Journal Issue: 3

URI: https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=85007622311&origin=inward


A shape-topological control of singularly perturbed variational inequalities is considered in the abstract framework for state-constrained optimization problems. Aiming at asymptotic analysis, singular perturbation theory is applied to the geometry-dependent objective function and results in a shape-topological derivative. This concept is illustrated analytically in a one-dimensional example problem which is controlled by an inhomogeneity posed in a domain with moving boundary.

Authors with CRIS profile

Involved external institutions

How to cite


Leugering, G., & Kovtunenko, V. (2016). A shape-topological control of variational inequalities. Eurasian Mathematical Journal, 7(3), 41-52.


Leugering, Günter, and Viktor Kovtunenko. "A shape-topological control of variational inequalities." Eurasian Mathematical Journal 7.3 (2016): 41-52.

BibTeX: Download